# SDR FDEA202503290536

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856116
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX. STA 400 RBL54.75 TO RBL77.5 222CFF FLOOR PANEL UPPER   SURFACE SKIN HAS INDINTATION (MARKED) REPAIRED MAINDECK CARGO COMPT FLOORBOARD AT STA. 285-412 RBL 54.75 TO RBL 77.5 PNL#   222CFF MPN: 141T5856-116. IN REF. TO B767 SRM 53-00-50-2R FIG. 201 SHEET. 2 AND SHEET 5   REPAIR#:1. TAP TEST GOOD IN REF TO B767 SRM 51-10-06-0G. JEE JPF FOR ALL WORK   ACCOMPLISHED. THIS IS A MAJOR REPAIR. INSTALLATION OF FLOORBORD WILL BE   ACCOMPLISHED ON WORK ORDER# 89829 NR# 302.
